Approximative evaluation of the height of the maximal upper zero of a monotone Boolean function
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 41-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a4,
author = {A. Yu. Kitaev},
title = {Approximative evaluation of the height of the maximal upper zero of a monotone {Boolean} function},
journal = {Matemati\v{c}eskie zametki},
pages = {41--45},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a4/}
}
A. Yu. Kitaev. Approximative evaluation of the height of the maximal upper zero of a monotone Boolean function. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 41-45. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a4/